# SDR ASOA2015081113478

- Difficulty date: August 11, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 27,529 hours, 19,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE LOWER EXIT SIGN HAS ONE LIGHT BULB BURNED OUT.   REPLACED THE BULB IAW GMM 3-8.  OPS CHECKED GOOD.
